# SDR AALA202411261842

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 66,123 hours, 27,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Part number: 505256401
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MISSING ONE ESCAPE LIFE LINE. MAINTENANCE REPLACE MISSING ESCAPE LIFE LINE P/N 26-2560-3-0015.
